MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREP2; ENZYMATIC METHOD, CREATININE

ROCHE DIAGNOSTICS CREP2; ENZYMATIC METHOD, CREATININE
Model Number CREP G2
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Na.
 
Event or Problem Description
The initial reporter stated they received questionable results for multiple samples from the same patient tested with the crep2 (creatinine plus ver.2) assay on a cobas 8000 c702 module, serial number (b)(4).An interference affecting the roche results is suspected.(b)(6) 2022.Venipuncture time of patient sample 1: 18:00.Patient sample 1 initially resulted in a crep2 value of < -42 umol/l, accompanied by a data flag, and repeated as < -28 umol/l, accompanied by a data flag.Venipuncture time of patient sample 2: 20:06.Patient sample 2 initially resulted in a crep2 value of < -25 umol/l, accompanied by a data flag and repeated as < -35 umol/l accompanied by a data flag.(b)(6) 2022, a sample of the patient was measured with a 1:2, 1:5, and 1:10 dilution, resulting in crep2 values of 73 umol/l, 14 umol/l and 2 umol/l.It was asked but it is unknown if the results are from a different sample collected from the patient or if these were repeats from any of the other samples.(b)(6) 2022, patient sample 3 resulted in a crep2 value of < -53 umol/l, accompanied by a data flag.Patient sample 3 was repeated in a different laboratory on a cobas c 502 analyzer, resulting in a crep2 value of 125.8 umol/l.(b)(6) 2022, patient sample 4 initially resulted in a crep2 value of < -74 umol/l, accompanied by a data flag and repeated as < - 32 umol/l, accompanied by a data flag.Additional results for one sample were provided.It was asked but it is unknown when this data was measured and with what sample.The results of the sample are as follows: the sample initially resulted in a crep2 value of < -42 umol/l, accompanied by a data flag.The sample was repeated three times, resulting in crep2 values of < -29 umol/l, < -46 umol/l and < -28 umol/l.All results were accompanied by a data flag.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
Medwatch field b7 was updated.
 
Additional Manufacturer Narrative
Three sample aliquots, collected on (b)(6) 2023, and two sample aliquots collected on (b)(6) 2023 from the same patient were provide for investigation.The customer¿s negative crep2 values could be reproduced.Further investigations of the samples determined the issue was consistent with a gammopathic interference.Per product labeling: "in very rare cases, gammopathy, in particular type igm (waldenström¿s macroglobulinemia), may cause unreliable results." the investigation is ongoing.
 
Additional Manufacturer Narrative
Medwatch field b7 was updated.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.

Brand Name
CREP2
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16214148
Report Number1823260-2023-00194
Device Sequence Number14545507
Product Code JFY
UDI-Device Identifier04015630924998
UDI-Public04015630924998
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K024098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberCREP G2
Device Catalogue Number05168589190
Device Lot Number65757401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2022
Supplement Date Received by Manufacturer03/20/2023
04/11/2023
05/31/2023
06/29/2023
Initial Report FDA Received Date01/20/2023
Supplement Report FDA Received Date04/12/2023
05/05/2023
06/28/2023
07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALVEDON FORTE TABLET (IF NEEDED); AMLODIPINE TABLET (ONCE A DAY, 1+0+0); BISOPROLOL TABLET (ONCE A DAY, 1+0+0); CHAOS; COMBIVENT (INHALATION, AS NEEDED); ELIQUIS TABLET (TWICE A DAY, 1+0+1); GABAPENTIN CAPSULE (THREE TIMES A DAY, 3+3+3); KAJO'S ORAL SOLUTION (TWICE A DAY, 30+0+30); MIRTAZAPINE (ONCE AT NIGHT); MOXALOL (IF NEEDED); NORADRENALINE; NOREPINEPHRINE ABCUR INFUSION SOLUTION (AS NEEDED); PIPERACILLIN-TAZOBACTAM; PROPAVAN (IF NEEDED); ZOLPIDEM (IF NEEDED)
Patient SexMale